# SDR AALA202108042367

- Difficulty date: July 26, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,855 hours, 28,100 cycles
- System (JASC): 2300 · Communications System
- Part: Decoder
- Part number: Z040H000720A
- Part serial: 8786
- Condition: Defective
- Part time: 70,854 hours, 28,100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER LANDING, FORWARD FLIGHT ATTENDANT NOTIFIED US NUMEROUS PRESSURE WARNINGS DOOR L1.  NUMEROUS ECAM WARNINGS, ALSO BOTH FORWARD DOORS AFTER TOUCH DOWN. NUMEROUS CABIN DOOR WARNINGS 1L OF BEING OPEN. MAINTENANCE REPLACED THE FOLLOWING ITEMS: DIFFERENTIAL PRESSURE SWITCH (AALA202107303282), DEU-B, 300RH (AALA202108042367) EMERGENCY POWER SUPPLY 10WL (AALA202108041524) NOTE: THE REPLACEMENT EMERGECNY POWER SUPPLY FOR POSITION 10WL WAS FOUND TO BE BAD FROM STOCK AND WAS REPLACED WITH A SERVICEABLE UNIT (AALA202108041449), EMERGENCY POWER SUPPLY 13WL (AALA202108048869) AND R4 SLIDE ASSEMBLY (AALA202108048502), A SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED PER AMM 52-73-12, AMM 23-73-47 AND AMM 33-51-38.
